On the uniqueness of maximal functions.

Ephremidze, L.

Georgian Mathematical Journal (1996)

  • Volume: 3, Issue: 1, page 49-52
  • ISSN: 1072-947X

How to cite


Ephremidze, L.. "On the uniqueness of maximal functions.." Georgian Mathematical Journal 3.1 (1996): 49-52. <http://eudml.org/doc/47500>.

author = {Ephremidze, L.},
journal = {Georgian Mathematical Journal},
keywords = {maximal function; uniqueness theorem; ergodic maximal operator},
language = {eng},
number = {1},
pages = {49-52},
publisher = {Walter de Gruyter},
title = {On the uniqueness of maximal functions.},
url = {http://eudml.org/doc/47500},
volume = {3},
year = {1996},

AU - Ephremidze, L.
TI - On the uniqueness of maximal functions.
JO - Georgian Mathematical Journal
PY - 1996
PB - Walter de Gruyter
VL - 3
IS - 1
SP - 49
EP - 52
LA - eng
KW - maximal function; uniqueness theorem; ergodic maximal operator
UR - http://eudml.org/doc/47500
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.